Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 26, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 25, 2011, 3:27 PM CDT for 4 counties in Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 3:27 PM CDT (20:27 UTC)
- Expired
- Apr 25, 2011, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bosque County, TX, Hill County, TX, Johnson County, TX, Somervell County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 35 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:23 PM CDT | TORNADO 0 | 1 Se Itasca, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 2:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2645 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 6.1
- Supercell composite
- 21.8
The text
As transmitted, in the capitals the NWS used until 2016.
054
WFUS54 KFWD 252027
TORFWD
TXC035-217-251-425-252115-
/O.NEW.KFWD.TO.W.0026.110425T2027Z-110425T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL BOSQUE COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
NORTHEASTERN SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 415 PM CDT
* AT 326 PM CDT...A SEVERE THUNDERSTORM WITH A HISTORY OF
PRODUCING TORNADOES WAS 4 MILES WEST OF RIO VISTA...MOVING EAST
AT 25 MPH. ANOTHER TORNADO WAS POSSIBLE 2 MILES SOUTH OF GLEN
NEMO.
* THE TORNADO WILL BE NEAR...
KEENE AROUND 340 PM CDT...
COVINGTON AROUND 350 PM CDT...
ALVARADO AROUND 355 PM CDT...
GRANDVIEW AROUND 400 PM CDT...
ITASCA AROUND 405 PM CDT...
VENUS AROUND 410 PM CDT...
THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 5 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.
&&
LAT...LON 3230 9769 3233 9764 3232 9762 3242 9755
3242 9732 3244 9709 3227 9708 3215 9700
3213 9704 3210 9748 3211 9771
TIME...MOT...LOC 2026Z 271DEG 22KT 3226 9742
$$
85/NH2 follow-up statements
797
WWUS54 KFWD 252031
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT MON APR 25 2011
TXC035-217-251-425-252115-
/O.CON.KFWD.TO.W.0026.000000T0000Z-110425T2115Z/
JOHNSON TX-SOMERVELL TX-HILL TX-BOSQUE TX-
331 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTH
CENTRAL BOSQUE...NORTHWESTERN HILL...NORTHEASTERN SOMERVELL AND
SOUTHERN JOHNSON COUNTIES...
AT 330 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO LOCATED NEAR RIO VISTA...MOVING EAST AT 25 MPH.
ANOTHER DEVELOPING CIRCULATION WAS LOCATED NEAR NEMO AND MAY ALSO
PRODUCE A TORNADO.
THE TORNADO WILL BE NEAR...
KEENE AROUND 340 PM CDT...
COVINGTON AROUND 350 PM CDT...
ALVARADO AROUND 355 PM CDT...
GRANDVIEW AROUND 400 PM CDT...
ITASCA AROUND 405 PM CDT...
VENUS AROUND 410 PM CDT...
THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 6 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.
&&
LAT...LON 3230 9769 3233 9764 3232 9762 3242 9755
3242 9732 3244 9709 3227 9708 3215 9700
3213 9704 3210 9748 3211 9771
TIME...MOT...LOC 2030Z 271DEG 22KT 3226 9739
$$725
WWUS54 KFWD 252057
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT MON APR 25 2011
TXC035-425-252105-
/O.CAN.KFWD.TO.W.0026.000000T0000Z-110425T2115Z/
SOMERVELL TX-BOSQUE TX-
357 PM CDT MON APR 25 2011
...THE TORNADO WARNING FOR NORTH CENTRAL BOSQUE AND NORTHEASTERN
SOMERVELL COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3231 9758 3237 9748 3242 9732 3244 9709
3227 9708 3215 9700 3213 9704 3210 9748
3214 9749 3217 9745 3218 9747 3214 9751
3219 9756
TIME...MOT...LOC 2055Z 273DEG 29KT 3215 9732
$$
TXC217-251-252115-
/O.CON.KFWD.TO.W.0026.000000T0000Z-110425T2115Z/
JOHNSON TX-HILL TX-
357 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN HILL AND SOUTHERN JOHNSON COUNTIES...
AT 355 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 3 MILES EAST OF
BLUM...MOVING EAST AT 35 MPH. GOLFBALL-SIZE HAIL AND DAMAGING
STRAIGHT-LINE WINDS ARE ALSO LIKELY.
THE TORNADO WILL BE NEAR...
COVINGTON AROUND 400 PM CDT...
ITASCA AROUND 415 PM CDT...
THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 6 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS.
&&
LAT...LON 3231 9758 3237 9748 3242 9732 3244 9709
3227 9708 3215 9700 3213 9704 3210 9748
3214 9749 3217 9745 3218 9747 3214 9751
3219 9756
TIME...MOT...LOC 2055Z 273DEG 29KT 3215 9732
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 25, 2:48 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 25, 2:48 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 248 PM CDT MON APR 25 2011 .DISCUSSION... HIGH END SEVERE THREAT CONTINUES FOR THE REST OF TODAY..WITH TORNADO WATCHES COVERING ALL AREAS EAST OF THE COLD FRONT/DRY LINE. MIDDAY SOUNDING SHOWS ALMOST 5000 JOULES OF CAPE...THE MOST WE HAVE SEEN IN QUITE A WHILE. COLD FRONT/DRY LINE WILL SHUT OFF CONVECTION FROM THE WEST...BUT ON TUESDAY THE WARM SECTOR WILL STILL COVER EASTERN NORTH TEXAS AND AS FRONT RETREATS NORTH THERE REMAINS A THREAT FOR STORMS IN THE SOUTH AND EAST THROUGH TUESDAY NIGHT. ON WEDNESDAY THE NEXT SYSTEM PUSHES THE COLD FRONT THROUGH EARLY AND THE STORM THREAT SHUTS OFF FROM THE WEST AGAIN. BY MID DAY NORTH TEXAS SHOULD BE DONE WITH STORMS FOR A FEW DAYS. EXPECT A DRIER ATMOSPHERE AND SOME SUBSIDENCE...AND THUS A CAP...THROUGH FRIDAY. NEXT FRONT PUSHES IN SATURDAY AND HAVE CONTINUED THE LOW POPS FOR THAT SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 56 85 57 76 51 / 40 10 20 5 5 WACO, TX 64 93 57 82 48 / 20 20 20 5 5 PARIS, TX 62 80 55 72 49 / 60 20 40 30 5 DENTON, TX 56 83 53 75 46 / 40 10 20 5 5 MCKINNEY, TX 56 84 55 75 48 / 50 10 30 10 5 DALLAS, TX 58 86 57 77 53 / 50 10 20 5 5 TERRELL, TX 62 84 55 77 48 / 60 20 30 10 5 CORSICANA, TX 70 88 57 80 49 / 50 20 20 5 5 TEMPLE, TX 66 95 58 85 48 / 20 20 20 5 5 MINERAL WELLS, TX 56 88 53 77 46 / 10 10 10 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 25, 2:26 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 226 PM CDT MON APR 25 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 226 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH 6 PM. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. AREAS THAT SAW SOAKING RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM REACHING CRITICAL LEVELS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON ACROSS MOST OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 25, 2:38 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 4 N GLEN ROSE 32.29N 97.75W
04/25/2011 E1.75 INCH SOMERVELL TX AMATEUR RADIOLocal storm report, Apr 25, 2:48 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
248 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 2 N KRUM 33.30N 97.25W
04/25/2011 E1.75 INCH DENTON TX TRAINED SPOTTERLocal storm report, Apr 25, 2:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 6 NNW PALESTINE 31.83N 95.67W
04/25/2011 ANDERSON TX EMERGENCY MNGR
TREES DOWN 6 MILES NORTH OF PALESTINELocal storm report, Apr 25, 3:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
312 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 5 SE GRANBURY 32.40N 97.74W
04/25/2011 E1.00 INCH HOOD TX TRAINED SPOTTER
ONE INCH HAIL IN PECAN PLANTATION.Local storm report, Apr 25, 3:15 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
315 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TORNADO 8 SW CLEBURNE 32.27N 97.50W
04/25/2011 JOHNSON TX BROADCAST MEDIA
TORNADO 1 MILE EAST OF CLEBURNE STATE PARKLocal storm report, Apr 25, 3:16 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
316 PM CDT MON APR 25 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL ANNETTA 32.72N 97.65W
04/24/2011 MM2.50 INCH PARKER TX TRAINED SPOTTER
TENNIS BALL HAIL AND 45 MPH WINDS IN ANNETTA NORTH.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:10 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson, Tarrant | 50 min |
| Apr 24, 7:16 PM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| Apr 24, 7:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 39 min |
| Apr 24, 7:30 PM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Hood, Palo Pinto, Parker | 62 min |
| Apr 24, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 42 min |
| Apr 24, 8:25 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hunt, Lamar | 50 min |
| Apr 24, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Johnson, Parker, Tarrant | 62 min |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 24, 8:49 PM CDT | Special Weather Statement | FWD | Lamar | 26 min |
| Apr 24, 9:16 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Apr 24, 9:22 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 38 min |
| Apr 24, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 24, 9:36 PM CDT | Areal Flood Advisory | FWD | Lamar | 3 hr |
| Apr 24, 9:41 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 34 min |
| Apr 24, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 48 min |
| Apr 24, 10:15 PM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 30 min |
| Apr 24, 10:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 38 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 50 min |
| Apr 24, 10:27 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 48 min |
| Apr 24, 10:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| Apr 24, 10:37 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Apr 24, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 63 min |
| Apr 24, 11:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
| Apr 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 61 min |
| Apr 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 47 min |
| Apr 25, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | FWD | Young | 27 min |
| Apr 25, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 25, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 47 min |
| Apr 25, 1:13 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Stephens, Young | 62 min |
| Apr 25, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 64 min |
| Apr 25, 2:00 AM CDT | Special Weather Statement | FWD | Comanche | 30 min |
| Apr 25, 2:07 AM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Apr 25, 2:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 37 min |
| Apr 25, 2:29 AM CDT | Special Weather Statement | FWD | Comanche | 31 min |
| Apr 25, 2:40 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Apr 25, 2:56 AM CDT | Severe Thunderstorm Warning | FWD | Wise | 49 min |
| Apr 25, 3:02 AM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| Apr 25, 3:12 AM CDT | Special Weather Statement | FWD | Hood | 33 min |
| Apr 25, 3:17 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Apr 25, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 54 min |
| Apr 25, 4:14 AM CDT | Special Weather Statement | FWD | Lamar | 31 min |
| Apr 25, 4:16 AM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| Apr 25, 4:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 25, 4:39 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| Apr 25, 4:40 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 40 min |
| Apr 25, 5:02 AM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Apr 25, 5:32 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| Apr 25, 6:08 AM CDT | Special Weather Statement | FWD | Rains | 37 min |
| Apr 25, 10:32 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 58 min |
| Apr 25, 10:54 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| Apr 25, 11:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 60 min |
| Apr 25, 11:13 AM CDT | Special Weather Statement | FWD | Ellis | 32 min |
| Apr 25, 11:42 AM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Apr 25, 12:06 PM CDT | Special Weather Statement | FWD | Rockwall | 24 min |
| Apr 25, 12:23 PM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt, Lamar | 37 min |
| Apr 25, 12:28 PM CDT | Special Weather Statement | FWD | Rains | 32 min |
| Apr 25, 12:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 25, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 62 min |
| Apr 25, 1:12 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 2 hr |
| Apr 25, 1:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 25, 1:19 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| Apr 25, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 65 min |
| Apr 25, 1:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| Apr 25, 1:43 PM CDT | Special Weather Statement | FWD | Freestone | 32 min |
| Apr 25, 1:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 58 min |
| Apr 25, 1:48 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 57 min |
| Apr 25, 1:49 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 56 min |
| Apr 25, 1:53 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 67 min |
| Apr 25, 1:56 PM CDT | Tornado Warning | FWD | Erath, Hood, Somervell | 49 min |
| Apr 25, 2:06 PM CDT | Special Weather Statement | FWD | Freestone | 24 min |
| Apr 25, 2:14 PM CDT | Special Weather Statement | FWD | Van Zandt | 31 min |
| Apr 25, 2:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 42 min |
| Apr 25, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| Apr 25, 2:31 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 59 min |
| Apr 25, 2:38 PM CDT | Tornado Warning | FWD | Bosque, Hill, Hood, Johnson, Somervell | 52 min |
| Apr 25, 2:57 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 33 min |
| Apr 25, 3:00 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 45 min |
| Apr 25, 3:20 PM CDT | Tornado Warning | FWD | Anderson | 40 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.